# SDR SWAA2023050343290

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 63,238 hours, 37,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16DEF AND 18DEF EMERGENCY AISLE LIGHTS INOP<[01] SLAVED IN AFT R/H EMERGENCY NEW POWER PACK AND NEW BATTERY PER AMM 33-51-06. NO FIX.;[02] REF WDM 33-51-14 FOUND HOUSING ASSY AT ROW 16 SHORTED INTERNALLY CAUSING FUSE IN CHARGER M1672 TO BLOW. REF AMM 33-51-06 REPLACED FUSE ; REF AMM 33-51-03 REPLACED HOUSING ASSY. LIGHTS OP?S NORMAL
